zbMATH — the first resource for mathematics

The strong Lefschetz property for Artinian algebras with non-standard grading. (English) Zbl 1133.13021
The paper under review deals with finite-dimensional (commutative) algebras over fields of characteristic 0. Such an algebra has the strong Lefschetz property if it contains a linear element such that multiplication by each suitable power of that element induces a bijection between the homogeneous components which are equal number of degrees away from the lowest and, respectively, highest degrees of the algebra. This property so far has been investigated under the assumption that the generators are all of degree 1, the case which is usually referred to as the standard grading.
In the paper under review the authors establish a variety of results about the strong Lefschetz property for non-standard gradings. An interesting aspect of their approach is the use of the strong Lefschetz property for modules rather than algebras. Moreover it turns out that the results establish in the non-standard case can be used to prove the strong Lefschetz property for algebras with standard grading.

13E10 Commutative Artinian rings and modules, finite-dimensional algebras
13D40 Hilbert-Samuel and Hilbert-Kunz functions; Poincaré series
Full Text: DOI arXiv
[1] Harima, T.; Migliore, J.C.; Nagel, U.; Watanabe, J., The weak and strong Lefschetz properties for Artinian K-algebras, J. algebra, 262, 99-126, (2003) · Zbl 1018.13001
[2] Harima, T.; Watanabe, J., The finite free extension of Artinian K-algebras with the strong Lefschetz property, Rend. sem. mat. univ. Padova, 110, 119-146, (2003) · Zbl 1150.13305
[3] Harima, T.; Watanabe, J., Erratum to: “the finite free extension of Artinian K-algebras with the strong Lefschetz property”, Rend. sem. mat. univ. Padova, 112, 237-238, (2004) · Zbl 1167.13308
[4] Harima, T.; Watanabe, J., The central simple modules of Artinian Gorenstein algebras, J. Pure Appl. Algebra, in press · Zbl 1125.13003
[5] Ikeda, H., Results on dilworth and Rees numbers of Artinian local rings, Japan J. math., 22, 1, 147-158, (1996) · Zbl 0857.13014
[6] T. Maeno, Lefschetz property, Schur-Weyl duality and q-deformation of Specht polynomial, Comm. Algebra 35 (4), in press · Zbl 1125.20001
[7] H. Morita, A. Wachi, J. Watanabe, Zero-dimensional Gorenstein algebra with the action of the symmetric group, preprint · Zbl 1173.13005
[8] Watanabe, J., A note on Gorenstein rings of embedding codimension three, Nagoya math. J., 50, 227-232, (1973) · Zbl 0242.13019
[9] Watanabe, J., The dilworth number of Artinian rings and finite posets with rank function, Adv. stud. pure math., 11, 303-312, (1987)
[10] Wiebe, A., The Lefschetz property for componentwise linear ideals and gotzman ideals, Comm. algebra, 32, 4601-4611, (2004) · Zbl 1089.13500
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.